MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4 US; ICD

BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF4 US; ICD
Model Number 383564
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to eri.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The device interrogation revealed the eos battery status, detected after explantation of the device on (b)(6) 2021.The device was implanted for 85 months.In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.The overall current consumption of the electronic module was verified by direct measurement and proved to be normal and as expected.There was no indication of a malfunction of the electronic module.Battery voltage measurement confirmed a depleted battery, which could be attributed to an increased internal self-depletion within the battery.Please note that this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILESTO 7 DR-T DF4 US
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12368085
Report Number1028232-2021-04755
Device Sequence Number4115466
Product Code MRM
UDI-Device Identifier04035479125202
UDI-Public04035479125202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model Number383564
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/26/2021
11/26/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date08/30/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale